Skip to Content

I have normal blood sugar, on glucophage, very thirsty most of times, what is this?

Responses (1)

Rajive Goel 30 Jun 2010

Symptoms of thirst could be an indication of high sugar, why do you take Glucophage? This med is for the treatment of diabetes.

medhatabbas 30 Jun 2010

Yes I have type 2 diabetes.
today my pps was 270
now i am advised to take ameryl and galbus tabs

Rajive Goel 30 Jun 2010

Take care, diabetes is the worst ailment, I am insulin dependent... wish you luck!

medhatabbas 1 Jul 2010

i have started a program of wieght reduction
but not so interested in excercise i hope it will help
thanks for support

Rajive Goel 1 Jul 2010

Great, wish you luck, I would suggest brisk walking about 4-5 miles 6 days a week, it will certainly help.

medhatabbas 2 Jul 2010

I start to clean my car every day hope to get out of the body weakness I recently experienced after hyperglycemia
I wish you the best of health too

Rajive Goel 2 Jul 2010

Wish you luck, yes exercise will certainly make a difference.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions